I have been on progesterone cream for 3 yrs now, and have found it most helpful for all my symptoms, but unfortunetly the last 4 months I have ended up in hospital with severe inflammation and reflux.
The doctors have tried the normal Losec, but my body won't tolerate it.
I have been on zantac for years, but it wasn't working lately.
I asked for the helibactor treatment for ulcers, as they did discover one, and I came right again, but after the treatment stopped, I got sick again, so another treatment of antibotics was tried, and again I came right.
While I was sick I stopped the progesterone cream, but last week I started it again, as my headaches were returning.
Within 2 days, all my reflux problems started up again, which has me now wondering why all of a sudden is the progesterone cream making me sick.
I have searched your site for anything on reflux, but cannot find anything.
Any help would be appreciated.
Comments for Acid reflux
Click here to add your own comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.